I was on suboxone for 3 months but it made me really sick. I got really horrible headaches for days and it made me throw up. Does it do this to anyone else? Also now that im not taking subs im having really bad cravings I was using k4s herion and every other opiate I could get my hand on and I having a really hard time trying to stay clean. Anyone have any tips for dealing with this?
16 Feb 2012
Therapy can make all the difference. Good family support is important too, and good friends that are not using. My therapist said most of her patients say talking to someone about it helps the most. Someone who knows what you are going through. Someone who has been through it themsleves is the best. Taking a walk, getting outdoors. If you have children, do something fun with them. Going to a group session helps too. Try to keep your mind busy. Video games was a suggestion I've heard quite a bit here lately. Or a nice, long bath. Just anything you can do to distract yourself from the cravings. Also, do 't let yourself get tired, bored, or hungry. Those all can all bring on cravings. Post on here whenever you need to. There are a lot of good people that are here to help you through this.
20 Feb 2012
Guess I'm kinda late, but I kept myself very busy whenever I had cravings! Anything... walk around the block or work out & sweat!, prayers on knees, reading spiritual material and/or other books/mags. or both, go to NA/AA mtgs., whether you want to or not cuz pretty soon you may feel comfortable and start to meet new friends that really want to stay clean, too. It always helped me to get there early, meet for coffee afterwards... really try to reach out your hand to greet others, get phone numbers, push yourself to do things you wouldn't normally do. Believe it or not, it builds self-confidence/self-esteem when you suddenly realize you're doing something that's difficult, but you're doing it! You can do some gardening, crossword puzzles, anything that stimulates the mind to start thinking about alternatives to using... go to a movie, even alone, take up badminton (they have it at our local rec. center!) or bridge! Go to local rec.
ctr., to see all that is offered, if you have one near you... go to those clubs that give free dancing lessons to meet people or just to be moving, take a hike or walk on beach, depending where you live; play golf, tennis, horseback ride... bowling. Go to the local museum(s) or a local theatre production, musical or speaking engagement. I know most sounds goofy, particularly when we're getting clean because we/I really didn't have many hobbies when I was caught up in taking opiates. I've been on Subox. for many years & never had problems, but got a rash from Subutex... Good luck! J.
16 Feb 2012
I to was on sub for about 6 months, i got headaches, vomiting, hairloss and weightloss. It was the generic that i took. But stuck it out, i am now just over 2 weeks drug free. You have to find things to occupy yourself with, treat yourself to make you feel good. Just take it one day as a time.
18 Feb 2012
nomorek4s, if your new to this site, id like to welcome you and let you know your not alone. i too crave and go thru withdrawls off of percocet 10/325. i was at one time taking 16-17 pills a day, now with me trying to be successfull on a taper, which ive failed many many attemps, im down to 12-13 a day. i started taking pain meds for my tmj, first vicoden, then to percocet. so as you see it progressed and got so out of controll. many members here have been thru the same thing and/or still going thru a taper. ask for help on a taper, you will get many responses. it is all trial and error, but you will find one that suits you best. just remember not to give up, come here and reach out and youll be helped. im also on xanax for the anxiety/panic that is way out of controll due to the tapering, and my dr upped my prozac to 40 mg since my depression has gotten worse. you are not alone, please come back often and keep us posted. take care and i hope it all works out for you, helpmehawaii
15 Feb 2012
I saw the response you made to an answer I had an older question, which lead me here. First, what is k4 Heroin? I don't know.
Suboxone gave me a slight headache. I didn't feel good on Suboxone. I'm one of the minority of people who feels the Naloxone and gets side effects from it. The worst was it caused my feet, ankles and lower legs to swell up. It was then by chance I switched to Subutex. I did great on Subutex and had no problems until the generics came out.
Some people get really bad headaches and nausea on Suboxone. The headaches are so bad they stop taking it, which I guess you did too. 3 months was long enough to start to get physically dependant. Did you quit it CT? How long ago? Eventually the cravings will stop. But then can you stay without opiates or are you going back to them? It's better to stay on Sub than on Heroin. Some of us plan to always stay on Sub. Going off it will have dire consequences, for some people.
I guess you want to know if Subutex would be better? Based on what you said, I think it would, yes. So if you want to go on it, there is 1 problem I know of. The general rule Sub Doc's abide by is to not give Subutex to Heroin users. Maybe you know all this. Since Subutex doesn't have Naloxone in it a person who likes to use needles can conceivably inject Subutex, but not Suboxone. If you tell a Sub Doc you were a Heroin user he will not give you Subutex. I have heard of a few that did give an ex Heroin user Subutex, but it's rare. Actually, they don't want to give anyone Subutex at all, and some won't. All this can become a tragedy, because if the alternative is a person is going to use Heroin instead, then that's worse. But as we know, life is not fair. I hope I answered what you wanted to know.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started 24 mg of Suboxone/daily 3 years ago for "cravings" by psyhciatrist. Want to get off -help?
I was sober for many years and I had a bad breakup with ex after 10 yrs together... I had terrible cravings so my psychiatrist said he would start me ...
5 answers • 14 Aug 2010
... be able to kick it without help from meds like suboxone. Problem is Im broke no ins. and cant figure out even where to start to get entered into ...
5 answers • 23 Oct 2010
I have been on Suboxone , before I relapsed for a few years. 3 months ago, I started suboxone again, and joined AA. But sometimes I have cravings. I ...
4 answers • 25 Nov 2010
I have been an opiate addict for 6 years. I have been addicted to every kind of opiate out there and have been on methadon for 2 years. I quit the ...
10 answers • 11 Jun 2011